Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 73, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 29, 2010, 9:59 PM MDT for Mercer County, Oliver County, North Dakota. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2010, 9:59 PM MDT (03:59 UTC)
- Expired
- Jul 29, 2010, 10:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Mercer County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 70 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 10:09 PM MDT | TSTM WND GST 64 | 2 E Hazen, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:38 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
811
WFUS53 KBIS 300359
TORBIS
NDC057-065-300430-
/O.NEW.KBIS.TO.W.0073.100730T0359Z-100730T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1059 PM CDT THU JUL 29 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1130 PM CDT/1030 PM MDT/
* AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
DANGEROUS STORM WAS LOCATED NEAR HAZEN...OR 53 MILES NORTHWEST OF
BISMARCK...AND MOVING EAST AT 50 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
HANNOVER AROUND 1115 PM CDT.
CENTER AND FORT CLARK AROUND 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4720 10182 4737 10173 4734 10136 4731 10135
4729 10128 4726 10125 4726 10120 4730 10116
4730 10106 4725 10099 4700 10106
TIME...MOT...LOC 0359Z 289DEG 42KT 4726 10163
$$
SCHECK2 follow-up statements
470
WWUS53 KBIS 300410
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT THU JUL 29 2010
NDC057-065-300430-
/O.CON.KBIS.TO.W.0073.000000T0000Z-100730T0430Z/
MERCER ND-OLIVER ND-
1110 PM CDT THU JUL 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR OLIVER AND EAST CENTRAL
MERCER COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 6
MILES SOUTHEAST OF HAZEN...OR 46 MILES NORTHWEST OF BISMARCK...MOVING
EAST AT 50 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
HANNOVER AROUND 1115 PM CDT.
CENTER AND FORT CLARK AROUND 1120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4719 10174 4736 10165 4734 10136 4730 10135
4729 10128 4726 10125 4726 10120 4730 10116
4730 10106 4725 10099 4700 10106
TIME...MOT...LOC 0410Z 289DEG 42KT 4721 10145
$$
SCHECK257
WWUS53 KBIS 300423
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1123 PM CDT THU JUL 29 2010
NDC057-065-300433-
/O.EXP.KBIS.TO.W.0073.000000T0000Z-100730T0430Z/
MERCER ND-OLIVER ND-
1123 PM CDT THU JUL 29 2010
...THE TORNADO WARNING FOR OLIVER AND EAST CENTRAL MERCER COUNTIES
WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4719 10174 4736 10165 4734 10136 4730 10135
4729 10128 4726 10125 4726 10120 4730 10116
4730 10106 4725 10099 4700 10106
TIME...MOT...LOC 0423Z 289DEG 42KT 4716 10124
$$
SCHECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 29, 12:01 PM MDT, 9 hours 58 minutes earlier.
Area forecast discussion, Jul 29, 12:01 PM MDT, 9 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 101 PM CDT THU JUL 29 2010 .SYNOPSIS... BROAD SCALE UPPER LEVEL RIDGING OVER THE SOUTHEASTERN THREE QUARTERS OF CONUS WILL KEEP THE NORTHERN PLAINS BENEATH A BARRAGE OF SHORTWAVES AS THEY EJECT OUT OF THE NORTHWESTERN U.S. TROUGH INTO COMPLEX MULTI-STREAM FLOW ALONG THE NORTHERN TIER. TEMPERATURES NEAR TO ABOVE AVERAGE ARE EXPECTED...AS ARE ABOVE AVERAGE CHANCES FOR PRECIPITATION. && .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... MAIN FORECAST CONCERNS/HIGHLIGHTS THROUGH THE SHORT TERM PERIOD DEAL PRIMARILY WITH CONVECTIVE CHANCES AND THE ATTENDANT THREAT FOR SEVERE WEATHER ACROSS WESTERN AND CENTRAL ND THROUGH TONIGHT. MODEL MASS FIELDS ARE IN GOOD AGREEMENT THROUGH THE PERIOD. WILL UTILIZE A GENERAL MODEL BLEND FOR FORECAST DETAILS. THE MAIN FOCUS IN THE NEAR TERM CONCERNS THE POTENTIAL FOR STRONG TO SEVERE CONVECTION ACROSS WESTERN AND CENTRAL ND THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. THE TIMING OF CONVECTIVE INITIATION REMAINS QUITE UNCERTAIN THIS AFTERNOON AS A FAIRLY STRONG EML CONTINUES TO ADVECT INTO THE NORTHERN PLAINS WITH H7 TEMPERATURES IN EXCESS OF 10C ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ND RESULTING IN NOTABLE CAPPING. CONTINUED LOW-LEVEL WARM/MOIST ADVECTION IN RESPONSE TO PERSISTENT SOUTHEASTERLY NEAR-SURFACE FLOW SHOULD CONTRIBUTE TO CONTINUED DESTABILIZATION WITH SBCAPES RANGING FROM 1500 TO 2500 J/KG ALONG AND AHEAD OF THE SURFACE TROUGH MARCHING EASTWARD INTO WESTERN ND. AS THIS OCCURS...INHIBITION SHOULD GRADUALLY WEAKEN WITH CAPPING ERODING SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BY ABOUT 21 UTC TODAY. CONVECTION SHOULD INITIALLY DEVELOP ACROSS WESTERN ND...AIDED BY LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE AFOREMENTIONED SURFACE TROUGH. THE THREAT FOR CONVECTION IS EXPECTED TO SPREAD EASTWARD INTO CENTRAL ND THROUGH THE REMAINDER OF THE AFTERNOON/EVENING AS FORCED ASCENT INCREASES WITH THE ARRIVAL OF A NOTABLE MID-LEVEL DISTURBANCE MOVING THROUGH CENTRAL MT. ONCE INITIATION OCCURS...AVAILABLE MOISTURE/INSTABILITY COMBINED WITH STRONG DEEP LAYER VERTICAL SHEAR ON THE ORDER OF 40 TO 50 KNOTS WILL SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH ANY SURFACE-BASED STORMS GIVEN BACKED LOW-LEVEL FLOW CONTRIBUTING TO ENHANCED LOW-LEVEL SHEAR ACROSS PORTIONS OF WESTERN AND CENTRAL ND. CONVECTION WILL LIKELY MERGE INTO ONE OR MORE MCS/S ACROSS THE CENTRAL AND EASTERN DAKOTAS OVERNIGHT THURSDAY INTO FRIDAY. .LONG TERM...FRIDAY THROUGH THURSDAY NIGHT... WITH THE MAIN THREAT OF SEVERE WEATHER TODAY...NCEP/HYDROMETEOROLOGICAL PREDICTION CENTER EXTENDED FORECAST WAS HEAVILY RELIED ON. IN GENERAL...CHANGES WERE MINOR WITH PRECIPITATION CHANCES INCREASED WHEN THE 12 UTC GFS/GEM GLOBAL AND 00 UTC ECMWF HAD BETTER AGREEMENT ON LARGE-SCALE SUPPORT FOR UPWARD VERTICAL MOTION AND CORRESPONDING ENHANCEMENT OF MODEL PRECIPITATION AMOUNTS. LOOK FOR TEMPERATURES TO GENERALLY BE AT OR ABOVE AVERAGE AS COOLER AIR MASSES REMAIN WELL TO THE NORTH IN CENTRAL/NORTHERN CANADA. && .AVIATION... SURFACE LOW PRESSURE CENTERED OVER EASTERN MONTANA. UPPER LEVEL DISTURBANCES ARE FORECAST TO MOVE ACROSS NORTH DAKOTA FROM WEST TO EAST BEGINNING AROUND 21Z TODAY. EXPECT THUNDERSTORM INITIATION OVER WESTERN NORTH DAKOTA AROUND 21Z AND SPREADING EAST ACROSS THE STATE. THUNDERSTORM ACTIVITY SHOULD END AROUND 06Z IN WESTERN TAF SITES AND BY 12Z FRIDAY IN THE KJMS AREA. SEVERE STORMS ARE EXPECTED MAINLY LATE THIS AFTERNOON IN THE WEST AND SPREADING INTO CENTRAL NORTH DAKOTA THIS EVENING. AFTER UPPER LEVEL DISTURBANCES PASS...ONLY SCT TO BKN MIDDLE CLOUDS EXPECTED. SOUTH WINDS AHEAD OF THE SURFACE LOW...AND AS THE LOW MOVES INTO WESTERN NORTH DAKOTA AFTER 06Z WINDS WILL BE LIGHT AND FROM THE NORTH/NORTHWEST. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SCHECK SHORT TERM...HAMMER/SCHECK LONG TERM...SCHECK AVIATION...JV
Hazardous weather outlook, Jul 29, 11:17 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1217 PM CDT THU JUL 29 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301730- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1217 PM CDT THU JUL 29 2010 /1117 AM MDT THU JUL 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER STORM SYSTEM WILL SLIDE INTO WESTERN NORTH DAKOTA LATE THIS EVENING. AMPLE MOISTURE AND INSTABILITY WILL SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT WITH VERY HEAVY RAIN POSSIBLE...ESPECIALLY AFTER DARK. SOME STORMS WILL BE SEVERE WITH DESTRUCTIVE HAIL AND DAMAGING WINDS THE MAIN THREATS...THOUGH ISOLATED TORNADOES CANNOT BE RULED OUT BEFORE SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY MORNING...THEN A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY AS THE WEATHER PATTERN REMAINS ACTIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND POSSIBLY LATER IN THE WEEK. SCHECK
In the hours before
Local storm report, Jul 29, 8:38 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 7 NE GRASSY BUTTE 47.46N 103.14W
07/29/2010 E60 MPH MCKENZIE ND TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUSTS. ALSO VERY HEAVY RAIN.
&&
CLHSpecial weather statement, Jul 29, 8:38 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 938 PM CDT THU JUL 29 2010 NDZ002>004-010-011-300330- BOTTINEAU ND-BURKE ND-MOUNTRAIL ND-RENVILLE ND-WARD ND- 938 PM CDT THU JUL 29 2010 ...SPECIAL WEATHER STATEMENT FOR PARTS OF BOTTINEAU...RENVILLE... WARD...MOUNTRAIL AND BURKE COUNTIES UNTIL 1030 PM CDT... AT 930 PM CDT...STORM SPOTTERS REPORTED 40 MPH WIND GUSTS WITH A LINE OF THUNDERSTORMS FROM NEAR LIGNITE TO NEAR BELDEN. THIS IS WEST OF MINOT. MOVEMENT WAS EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. TOWNS IN THE PATH OF THE STORMS INCLUDE...FLAXTON...BLAISDELL... MAKOTI...NIOBE...BOWBELLS...TAGUS...NORTHGATE...RYDER...KENMARE... AND COULEE. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. KEEP ALERT TO RAPIDLY CHANGING WEATHER...AND BE READY TO TAKE SHELTER. HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE INTO FLOODED AREAS. JP MARTIN
Special weather statement, Jul 29, 8:39 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 939 PM CDT THU JUL 29 2010 NDZ018-031>033-300330- BILLINGS ND-DUNN ND-GOLDEN VALLEY ND-STARK ND- 839 PM MDT THU JUL 29 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DUNN...NORTHWESTERN STARK...CENTRAL BILLINGS AND NORTHERN GOLDEN VALLEY COUNTIES UNTIL 930 PM MDT... AT 835 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF TROTTERS...OR 16 MILES NORTHEAST OF WIBAUX...MOVING SOUTHEAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDORA... FRYBURG... SOUTH FAIRFIELD... BELFIELD... SENTINEL BUTTE... FAIRFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SCHECK/AYD
Local storm report, Jul 29, 9:10 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST WHITE SHIELD 47.66N 101.85W
07/29/2010 E60 MPH MCLEAN ND TRAINED SPOTTER
ALSO VERY HEAVY RAIN.
&&
VROLLERLocal storm report, Jul 29, 9:25 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND GST 5 N GREENE 48.73N 101.71W
07/29/2010 E60 MPH RENVILLE ND LAW ENFORCEMENT
1015 PM HAIL 3 W GRANO 48.62N 101.65W
07/29/2010 M1.00 INCH RENVILLE ND LAW ENFORCEMENT
&&
VROLLERLocal storm report, Jul 29, 9:30 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST HALLIDAY 47.35N 102.34W
07/29/2010 E60 MPH DUNN ND LAW ENFORCEMENT
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:00 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 24 min |
| Jul 29, 6:23 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 67 min |
| Jul 29, 6:39 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Jul 29, 6:43 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 62 min |
| Jul 29, 7:09 PM MDT | Areal Flood Advisory | BIS | McKenzie, Williams | 2 hr |
| Jul 29, 7:21 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 54 min |
| Jul 29, 7:23 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 67 min |
| Jul 29, 7:31 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 59 min |
| Jul 29, 7:51 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, Mountrail | 54 min |
| Jul 29, 7:55 PM MDT | Areal Flood Advisory | BIS | Mountrail, Williams | 3 hr |
| Jul 29, 8:09 PM MDT | Areal Flood Advisory | BIS | Burke, Divide, Mountrail, Williams | 100 min |
| Jul 29, 8:30 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McLean, Mercer, Stark | 45 min |
| Jul 29, 8:38 PM MDT | Areal Flood Advisory | BIS | Billings, Dunn, Golden Valley, McKenzie | 3 hr |
| Jul 29, 8:46 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 59 min |
| Jul 29, 9:14 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 46 min |
| Jul 29, 9:16 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Mercer, Morton, Oliver, Stark | 44 min |
| Jul 29, 9:46 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 59 min |
| Jul 29, 9:55 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 29, 9:57 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Mercer, Morton, Oliver, Stark | 63 min |
| Jul 29, 10:39 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 33 min |
| Jul 29, 10:47 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Oliver, Stark | 28 min |
| Jul 30, 5:02 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean | 28 min |
| Jul 30, 5:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh | 35 min |
| Jul 30, 5:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh | 38 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.